Construction of Riemann–Hadamard functions for a degenerate equation
Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1444-1446
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_8_a20,
author = {V. F. Volkodavov and O. K. Bystrova},
title = {Construction of {Riemann{\textendash}Hadamard} functions for a degenerate equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1444--1446},
year = {1991},
volume = {27},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_8_a20/}
}
V. F. Volkodavov; O. K. Bystrova. Construction of Riemann–Hadamard functions for a degenerate equation. Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1444-1446. http://geodesic.mathdoc.fr/item/DE_1991_27_8_a20/